Alert archive / Texas / High Wind Warnings in 2023
High Wind Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Mar 15, 2023, 1:31 AM MDT for Eddy County, New Mexico; 4 counties in Texas. It took effect at Mar 15, 2023, 6:00 PM MDT. It was in force for 27 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 15, 2023, 1:31 AM MDT (07:31 UTC)
- In effect from
- Mar 15, 2023, 6:00 PM MDT
- Expired
- Mar 16, 2023, 9:00 PM MDT
- In force
- 27 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 5:33 AM MDT | NON-TSTM WND GST 61 | Pine Springs, TX | MESONET STATION 60 PINE SPRINGS GMNP. |
| Mar 16, 5:52 AM MDT | NON-TSTM WND GST 51 | 1 Ene Pine Springs, TX | MESONET STATION PSGT2 PINERY. |
| Mar 16, 6:38 AM MDT | NON-TSTM WND GST 60 | 3 Nnw Pine Springs, TX | MESONET STATION GDBT2 THE BOWL. |
| Mar 16, 8:16 AM MDT | NON-TSTM WND GST 51 | 5 Wsw Otis, NM | ASOS STATION KCNM CARLSBAD. |
| Mar 16, 2:13 PM MDT | NON-TSTM WND GST 53 | 3 Ene Queen, NM | MESONET STATION QENN5 QUEEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818 WWUS74 KMAF 150731 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 231 AM CDT Wed Mar 15 2023 NMZ027-TXZ270-271-152200- /O.UPG.KMAF.HW.A.0016.230316T0000Z-230317T0000Z/ /O.NEW.KMAF.HW.W.0014.230316T0000Z-230317T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 231 AM CDT Wed Mar 15 2023 /131 AM MDT Wed Mar 15 2023/ ...HIGH WIND WARNING IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 10 PM CDT /9 PM MDT/ THURSDAY... * WHAT...West winds 35 to 55 mph with gusts up to 75 mph are expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 7 PM CDT /6 PM MDT/ this evening to 10 PM CDT /9 PM MDT/ Thursday. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ277-152200- /O.NEW.KMAF.HW.W.0014.230316T0000Z-230317T0300Z/ Davis Mountains- Including the city of Fort Davis 231 AM CDT Wed Mar 15 2023 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT THURSDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph are expected. * WHERE...Davis Mountains. * WHEN...From 7 PM this evening to 10 PM CDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/maf
4 follow-up statements
380 WWUS74 KMAF 151841 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 141 PM CDT Wed Mar 15 2023 NMZ027-TXZ270-271-277-161200- /O.CON.KMAF.HW.W.0014.230316T0000Z-230317T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 141 PM CDT Wed Mar 15 2023 /1241 PM MDT Wed Mar 15 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 10 PM CDT /9 PM MDT/ THURSDAY... * WHAT...West winds 35 to 55 mph with gusts up to 75 mph are expected. * WHERE...Guadalupe, Delaware, and Davis Mountains * WHEN...From 7 PM CDT /6 PM MDT/ this evening to 10 PM CDT /9 PM MDT/ Thursday. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-033-034-TXZ059-060-067-272>274-278-161200- /O.NEW.KMAF.WI.Y.0019.230316T1200Z-230317T0000Z/ Eddy County Plains-Central Lea County-Southern Lea County-Loving- Winkler-Ward-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Hobbs, Lovington, Eunice, Jal, Mentone, Kermit, Monahans, Van Horn, Pecos, and Alpine 141 PM CDT Wed Mar 15 2023 /1241 PM MDT Wed Mar 15 2023/ ...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 7 AM CDT /6 AM MDT/ to 7 PM CDT /6 PM MDT/ Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
399 WWUS74 KMAF 160225 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 925 PM CDT Wed Mar 15 2023 NMZ027-TXZ270-271-277-170300- /O.CON.KMAF.HW.W.0014.000000T0000Z-230317T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 925 PM CDT Wed Mar 15 2023 /825 PM MDT Wed Mar 15 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph. * WHERE...Guadalupe and Delaware Mountains, and Davis. * WHEN...Until 10 PM CDT /9 PM MDT/ Thursday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ029-TXZ045>048-050>053-061>063-275-276-279-280-170000- /O.EXA.KMAF.WI.Y.0019.230316T1200Z-230317T0000Z/ Northern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Ector-Midland-Glasscock-Chinati Mountains- Marfa Plateau-Central Brewster County-Chisos Basin- Including the cities of Tatum, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Odessa, Midland, Garden City, Marfa, Big Bend NP, Panther Junction, Marathon, and Chisos Basin 925 PM CDT Wed Mar 15 2023 /825 PM MDT Wed Mar 15 2023/ ...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 7 AM CDT /6 AM MDT/ to 7 PM CDT /6 PM MDT/ Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ028-033-034-TXZ059-060-067-272>274-278-170000- /O.CON.KMAF.WI.Y.0019.230316T1200Z-230317T0000Z/ Eddy County Plains-Central Lea County-Southern Lea County-Loving- Winkler-Ward-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Hobbs, Lovington, Eunice, Jal, Mentone, Kermit, Monahans, Van Horn, Pecos, and Alpine 925 PM CDT Wed Mar 15 2023 /825 PM MDT Wed Mar 15 2023/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 7 AM CDT /6 AM MDT/ to 7 PM CDT /6 PM MDT/ Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
921 WWUS74 KMAF 160706 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 206 AM CDT Thu Mar 16 2023 NMZ027-TXZ270-271-277-162100- /O.CON.KMAF.HW.W.0014.000000T0000Z-230317T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 206 AM CDT Thu Mar 16 2023 /106 AM MDT Thu Mar 16 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * WHAT...In the Guadalupe and Delaware Mountains, west winds 40 to 55 mph with gusts up to 80 mph are expected. In the Davis Mountains, west winds 30 to 40 mph with gusts up to 60 mph are expected. * WHERE...Guadalupe, Delaware, and Davis Mountains. * WHEN...Until 10 PM CDT /9 PM MDT/ this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ068>070-162100- /O.EXA.KMAF.WI.Y.0019.230316T1200Z-230317T0000Z/ Crane-Upton-Reagan- Including the cities of Crane, McCamey, Rankin, and Big Lake 206 AM CDT Thu Mar 16 2023 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph are expected. * WHERE...Crane, Upton and Reagan Counties. * WHEN...From 7 AM CDT /6 AM MDT/ this morning to 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067-272>276-278>280- 162100- /O.CON.KMAF.WI.Y.0019.230316T1200Z-230317T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Van Horn, Pecos, Marfa, Alpine, Big Bend NP, Panther Junction, Marathon, and Chisos Basin 206 AM CDT Thu Mar 16 2023 /106 AM MDT Thu Mar 16 2023/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...West winds 25 to 40 mph with gusts up to 55 mph are expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 7 AM CDT /6 AM MDT/ this morning to 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
075 WWUS74 KMAF 161840 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 140 PM CDT Thu Mar 16 2023 NMZ027-TXZ270-271-277-170300- /O.CON.KMAF.HW.W.0014.000000T0000Z-230317T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 140 PM CDT Thu Mar 16 2023 /1240 PM MDT Thu Mar 16 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * WHAT...In the Guadalupe and Delaware Mountains, west winds 40 to 55 mph with gusts up to 80 mph are expected. In the Davis Mountains, west winds 35 to 45 mph with gusts up to 60 mph are expected. * WHERE...Guadalupe, Delaware, and Davis Mountains. * WHEN...Until 10 PM CDT /9 PM MDT/ this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-272>276- 278>280-170000- /O.CON.KMAF.WI.Y.0019.000000T0000Z-230317T0000Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains Foothills-Central Brewster County- Chisos Basin- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Van Horn, Pecos, Marfa, Alpine, Big Bend NP, Panther Junction, Marathon, and Chisos Basin 140 PM CDT Thu Mar 16 2023 /1240 PM MDT Thu Mar 16 2023/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...West winds 25 to 40 mph with gusts up to 55 mph are expected. * WHERE...Portions of southeast New Mexico and southwest and west Texas. * WHEN...From 7 AM CDT /6 AM MDT/ this morning to 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Mar 14, 11:49 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 14, 11:49 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1249 AM CDT Wed Mar 15 2023
...New AVIATION...
.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 234 PM CDT Tue Mar 14 2023
Highs today are expected to be similar to yesterday as easterly
surface flow ushers in some of the cooler air from the previous
system. An approaching weak upper ridge currently over New Mexico
will shift winds more southeasterly this evening and cloud cover
will increase, resulting in warmer overnight temperatures in the 40s
and 50s. Increasing moisture with this southeasterly flow tonight
will produce some low clouds that will likely stick around through
late Wednesday morning. Some patchy fog with this influx of moisture
will not be out of the question as well, primarily for those along
the Trans Pecos.
As the ridge axis moves into Central Texas Wednesday afternoon,
southerly surface flow increases and temperatures look to warm to
the 70s and 80s by the afternoon. Sustained winds of 20-25 mph may
bring some patchy blowing dust, although this isn't expected to be
widespread. Wednesday evening, winds shift more west-southwest and
high winds are expected in the Guadalupe and Delaware Mountains. A
High Wind Watch has been issued spanning from Wednesday evening
through Thursday evening. A shortwave ahead of the next upper trough
looks to bring some precipitation to the far eastern portions of our
CWA Wednesday night, and a clap of thunder or two may be possible.
Any and all precipitation is expected to be light and will move east
and out of the area by Thursday morning. Ample cloud cover and
elevated winds overnight will keep temperatures 15 degrees above
normal in the low to mid 50s.
-Zuber
&&
.LONG TERM...
(Thursday through Monday)
Issued at 234 PM CDT Tue Mar 14 2023
Upper levels Thursday have a trough extending down from Canada over
the Rockies to AZ/NM. This trough will push east Thursday night and
Friday as a ridge builds over the Wrn US. The flow over the region
will become zonal Saturday as the ridge weakens as it tracks east. A
weaker trough swings through Monday.
After a warm Thursday temperatures will be turning unseasonably cool
for this time of year. Cold front late Thursday/early Friday morning
will blow through. Normal highs for mid March in the Permian Basin
are in the low 70s while forecasted highs Friday through Sunday are
only in the 40s and 50s. Temps begin to warm early next week.
High wind starts in the Guadalupes and Delawares mtns Wednesday night
and continues Thursday. Issued a High Wind Watch for that time
period which may have to be extended in time and an advisory may
being needed for adjacent plains or Davis Mtns. Expect blowing dust
will accompany it.
Precip chances enter the forecast Thursday and continue into Monday
night. The problem is after the front overnight lows fall below
freezing Thursday night through Sunday night resulting in a messy
forecast with multiple periods of a rain/snow mix or even light snow
during the colder times of the day. Precip totals would be light as
model qpf very low to zero over much of the region with little
impact expected. Add in warm surface temperatures resulting in
little accumulation. Any accumulation would favor the higher/colder
elevations. Shortwaves Friday and Saturday could help produce higher
precip totals.
&&
.AVIATION...
(06Z TAFS)
Issued at 1224 AM CDT Wed Mar 15 2023
Elevated/intermittently gusty S/SE winds will continue through
tonight, with winds expected to shift to the SW at CNM, HOB, PEQ,
and INK after 18Z. Currently have VFR conditions prevailing at CNM
through the forecast period, though elsewhere, MVFR/IFR conditions
are expected as early as 10Z as low ceilings develop northwestward
into the region. Improvement is expected to occur fairly rapidly
in the 16-18Z timeframe, with VFR conditions thereafter. Low
ceilings may be possible once again just beyond the end of the
forecast period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 74 55 77 33 / 0 10 10 10
Carlsbad 80 54 72 33 / 0 10 20 30
Dryden 77 55 86 40 / 0 20 0 30
Fort Stockton 82 54 80 36 / 10 10 10 20
Guadalupe Pass 73 52 64 31 / 0 10 20 30
Hobbs 77 51 70 29 / 0 10 20 20
Marfa 78 45 74 28 / 0 10 0 20
Midland Intl Airport 75 54 76 33 / 0 10 10 20
Odessa 77 54 75 33 / 0 10 10 20
Wink 82 52 77 33 / 0 10 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Watch from this evening through Thursday evening for
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
Mountains.
NM...High Wind Watch from Wednesday evening through Thursday
afternoon for Guadalupe Mountains of Eddy County.
&&
SHORT TERM...88
LONG TERM....72
AVIATION...84Hazardous weather outlook, Mar 14, 1:59 PM MDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 259 PM CDT Tue Mar 14 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-152000- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 259 PM CDT Tue Mar 14 2023 /159 PM MDT Tue Mar 14 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. High wind is possible across the Guadalupe and Delaware mountains Wednesday night through Thursday, a High Wind Watch is in effect. Patchy blowing dust possible Thursday. Local near critical fire weather conditions possible Wednesday and Thursday. A period of wintry mix of rain and snow will be possible Thursday night into Monday with little accumulation expected across the plains. Light accumulation should be limited to the higher elevations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 12:41 PM MDT | Wind Advisory | MAF | Eddy, Lea | 29 hr |
Nearby
High Wind Warnings in Texas, 2023High Wind Warnings in New Mexico, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.